# SDR DHLA2009743DH565

- Difficulty date: November 13, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CARGO CABIN FROM BS 950+9 TO BS 1166 LBL 45 SEAT TRACK WITH CORROSION AND BARE METAL.  REPAIRED SEAT TRACK SECTION FROM BS 950+9 TO BS 1030 IAW B727 SRM 53-10-5 FIG 7 DETAIL I.  FROM BS 1030 TO BS 1166 REMOVED CORROSION AND FOUND WITHIN LIMITS IAW B727 SRM 53-10-1 FIG 3 DETAIL X.
